Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1324_07.pdf370.25 kBAdobe PDFView/Open
Title: On a normal integral basis problem over cyclotomic $\mathbb{Z}_p$-extensions (Algebraic Number Theory and Related Topics)
Authors: 市村, 文男  KAKEN_name
Author's alias: Ichimura, Humio
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 67
End page: 75
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.